MAUDE Adverse Event Report: GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 6F; INTRODUCER, CATHETER

GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 6F; INTRODUCER, CATHETER
Model Number 1000093-001
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
As reported during splitting/peeling of the sheath, the left handle of the sheath broke off (separate from the sheath arm) so the physician attempted to grip that portion of the sheath (next to the valve area) with hemostat but during this inadvertently damaged the ra lead insulation.The physician then made the decision to replace the lead.The helix was retracted and the lead was removed and a new sheath and lead were inserted over a previously retained guidewire to insert the new ra lead.

Brand Name
OPTISEAL VALVED PTFE PEELABLE INTRODUCER 6F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key6941896
Report Number2183787-2017-00109
Device Sequence Number819014
Product Code DYB
UDI-Device Identifier00821329600579
UDI-Public(01)00821329600579(17)190712(10)W3841318
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K093232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2019
Device Model Number1000093-001
Device Lot NumberW3841318
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2017
Initial Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1